# SDR AALA201902189002

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,617 hours, 9,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE EMERGENCY LIGHT INOPERATIVE ON THE RT CLOSET, AFT OF ROW 17.  REPLACED THE LIGHT ASSY IAW AMM 33-60-98. OPS CHECKED NORMAL.
